# SDR AALA202408221621

- Difficulty date: August 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 65,368 hours, 27,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: IMMEDIATELY AFTER TAKEOFF THE CONTROL CABIN TEMPERATURE BECAME EXCESSIVELY HOT AND THE CONTROL CABIN ZONE TEMP OVERHEAD LIGHT ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.**SUPPLEMENTAL REPORT FOR (AALA202408141621):  AFTER PACK INSPECTION FOUND LEFT HAND PACK SENSE LINE DISCONNECTED FROM FLOW CONTROL SHUTOFF VALVE, RECONNECTED AND TORQUED SENSE LINE, LEAKS AND OPERTIONAL CHECK GOOD PACK OPERATED NORMAL. PER AMM 21-51-01-400.**(CLOSED).
